Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LHARTWICK

New To Aczone - Questions

Recommended Posts

My derm started me on Aczone for hormonal acne. I used it for two mornings then my skin was peeling horribly yesterday. I didn't use any this AM to give my skin a rest. I'll start back again tomorrow. I'm assuming I should maybe try using it every other day and work up to daily use? Also, is the peeling/flaking something that will go away once my skin adjusts to the Aczone or is that an ongoing side effect? So far I have no new pimples, but the old ones are coming to a head quickly. She also gave me a prescription for Estrostep BC pills along with antibiotics, but I want to try to get this under control with topicals first. If those don't work, I'll then start the pills. I've been on BC pills before with no problems, but I'd really like to avoid going back on them. Any advice is appreciated since I'm brand new to Aczone.

Share this post


Link to post
Share on other sites

Hi

My daughter was on Aczone for three months and did not see any improvement in her acne. There don't seem to be a lot of comments about Aczone so maybe it is not prescribed as often as other topicals(?) I didn't comment before because I didn't want to give a negative review for a product which might work for you. Everyone is different and what works for someone won't necessarily clear another person's acne. The Aczone did not irritate her face at all which was good, she just did not get any improvement - but it might work for you! Her dermatologist now has her on Benzaclin (for the past 2 weeks) and it is working really well for her.

Good luck.

Share this post


Link to post
Share on other sites

Thanks, Hope 7. I plan to try it a little while longer to see if there are any results so I can at least say I gave it a fair shot. I expect I'll be going back on BC pills as the last straw.

Share this post


Link to post
Share on other sites

Did you ever see results from the Aczone? I'm using it now and my face is 100% worse. Should I stick this out?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×